causes hair loss???
This drug is used to treat high blood pressure (hypertension). This medication is a combination of two drugs (an ACE inhibitor and a thiazide "water pill"/diuretic). Lisinopril works by relaxing blood vessels, causing them to widen. The thiazide diuretic increases the amount of urine you make, therefore decreasing excess water and salt in your body. High blood pressure reduction helps prevent strokes, heart attacks, and kidney problems.
OTHER USES: This medication may also be used to treat congestive heart failure and to help protect the kidneys from damage due to diabetes.
I have been using ramipril & torsemide which has the same properties, I have lost all my hair, maybe could be the cause, speak to your doc./pharmacist, hope you find the root cause, best of luck.
I just found this site. I have been on Lisinopril-HCTZ for years and have not had any hair loss. 5 months ago, I had to go on warfrain for AFlib and I am having hair loss. For the HCTZ - I would take a good multi vit and mineral. I am trying different vits to see if I can help my hair loss. Will let everyone know if I find help, because so many people have this problem. Have you find any help and has your hair loss got worse. Good Luck.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 10 answers
Hyzaar - I experienced hair loss on losartan hctz 100/25 mg and I have lost alot of hair and my hair
Posted 29 Oct 2011 • 2 answers
Posted 15 Jan 2013 • 2 answers
Posted 25 Mar 2014 • 1 answer
Posted 20 Nov 2017 • 2 answers